# SDR AALA202401264063

- Difficulty date: January 22, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N453AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 10811
- Aircraft time: 6,830 hours, 1,826 cycles
- Engine: Cfmint LEAP1A33
- Engine time: 6,829 hours, 1,826 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Zone 400 - Nac/P
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO LAX DUE TO THE FLIGHT CREW REPORTING A LOUD BANG ON ROTATION AT SNA WITH A RIGHT YAW. THE AIRCRAFT LANDED SAFELY AT LAX AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE REVIEWED THE POST FLIGHT REPORT WHICH INDICATED THE #2 ENGINE HAD STALLED. **SUPPLEMENTAL REPORT FOR AALA202401234063: MAINTENANCE REPLACED THE #2 ENGINE AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER TASK CARD 26L40071020.  ** (CLOSED)
